# SDR QXEA0201179

- Difficulty date: August 10, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 9,833 hours, 13,944 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NR 1 NACELLE AFT ALUMINUM LANDING FOR PANEL 412DT HAS A GOUGE IN THE CENTER OF LANDING.  REPAIRED IAW DHC8 SRM 51-20-11, PAGE 7, SRM 51-20-16 AND SRM 51-20-36.
